# SDR V0XD20201215001

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 21,026 hours, 16,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318755
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR SUPPORT KICK ANGLE CORRODED.  ANGLE KICKPLATE REPLACED ON AVMAX WORK ORDER 80892 WORK CARD 1065.
